MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER
Model Number VXSK0022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a thrombosis occurred.During a left atrial appendage closure (laac) procedure, a versacross access solution was selected for use.The transeptal access was obtained without issue and the physician landed versacross rf wire in left superior pulmonary vein (lspv) after crossing the septum.Versacross sheath was exchanged for watchman trusteer sheath and the rf wire was exchanged for a non-boston scientific pigtail catheter.The pigtail catheter and watchman sheath were moved to appendage ostium.While waiting for the act result, anesthesia transesophageal echocardiogram (tee) imager pointed out small flapping piece attached to the end of lspv which was not noted by anyone during pre imaging during start of the case.It was watched for several minutes as act resulted 198.The physician decided it was stable, more heparin was given, and procedure was completed as usual.After watchman device was explanted, sheath was pulled back across septum at which time tee imager and implanting physician noted object in right atrium on the fossa.The physician decided to put watchman sheath up to object and aspirated it.The object was no longer found on tee, however when the sheath was removed and aspirated/flushed, there was no clot to be found.The patient woke up asymptomatic.The patient was observed overnight as usual protocol for laac cases.Clinical followed up with physician next day and physician confirmed the patient was 'all good'.The device is not expected to be returned for analysis (disposed).
 
Event or Problem Description
It was reported that a thrombosis occurred.During a left atrial appendage closure (laac) procedure, a versacross access solution was selected for use.The transeptal access was obtained without issue and the physician landed versacross rf wire in left superior pulmonary vein (lspv) after crossing the septum.Versacross sheath was exchanged for watchman trusteer sheath and the rf wire was exchanged for a non-boston scientific pigtail catheter.The pigtail catheter and watchman sheath were moved to appendage ostium.While waiting for the act result, anesthesia transesophageal echocardiogram (tee) imager pointed out small flapping piece attached to the end of lspv which was not noted by anyone during pre imaging during start of the case.It was watched for several minutes as act resulted 198.The physician decided it was stable, more heparin was given, and procedure was completed as usual.After watchman device was explanted, sheath was pulled back across septum at which time tee imager and implanting physician noted object in right atrium on the fossa.The physician decided to put watchman sheath up to object and aspirated it.The object was no longer found on tee, however when the sheath was removed and aspirated/flushed, there was no clot to be found.The patient woke up asymptomatic.The patient was observed overnight as usual protocol for laac cases.Clinical followed up with physician next day and physician confirmed the patient was 'all good'.The device is not expected to be returned for analysis (disposed).It was further reported that half-dose of heparin was administered before transeptal, and the second half was administered after.The first act after transeptal read 194 seconds.More heparin was administered and the follow up act was also 194 seconds.It was uncertain if the suspected objected was either thrombosis or tissue.The object was only noticed once the watchman sheath was in.The physician did not express an opinion about where he thought the object came from.The patient was discharged after observation with no complications.
 
Additional Manufacturer Narrative
The device did not return for analysis.However, the reported allegation of thrombus was confirmed based on the media provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field describe event or problem (b5), in section b - adverse event or product problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Correction to the initial mdr in block(s) unique identifier (udi) # (d4), in section d - suspect medical device.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23598284
Report Number2124215-2025-84764
Device Sequence Number13381298
Product Code DYB
UDI-Device Identifier00685447011736
UDI-Public(01)00685447011736(17)270429(10)34612073
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXSK0022
Device Catalogue NumberVXSK0022
Device Lot Number0034612073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/20/2025
12/24/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/04/2025
01/13/2026
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexFemale
Patient RaceWhite